Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fiberings of spheres and $H$-spaces which are rational homology spheres


Author: William Browder
Journal: Bull. Amer. Math. Soc. 68 (1962), 202-203
DOI: https://doi.org/10.1090/S0002-9904-1962-10747-2
MathSciNet review: 0148071
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960), 20-104. MR 141119
  • 2. A. Borel, Impossibilité de fibrer une sphère par un produit de sphères, C. R. Acad. Sci. Paris 231 (1950), 943-945. MR 38656
  • 3. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953), 115-207. MR 51508
  • 4. W. Browder, Higher torsion in H-spaces, (to appear). MR 155326
  • 5. W. Browder, On differential Hopf algebras, (to appear). MR 145530
  • 6. E. H. Spanier and J. H. C. Whitehead, On fibre spaces in which the fibre is contractible, Comment. Math. Helv. 29 (1955), 1-8. MR 66646


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10747-2

American Mathematical Society